Academic Journals Database
Disseminating quality controlled scientific knowledge

A Simple Confidence interval for the difference of two normal population means with one variance unknown

ADD TO MY LIST
 
Author(s): Suparat Niwitpong

Journal: International Journal of Advanced Statistics and Probability
ISSN 2307-9045

Volume: 1;
Issue: 3;
Start page: 102;
Date: 2013;
Original page

ABSTRACT
In this paper, asymptotic coverage probabilities and expected lengths of confidence intervals for the difference between the means of two normal populations with one variance unknown are derived. The Theorems show that our proposed confidence interval, which is easy to  use, performs as well as the existing confidence intervals.

Tango Rapperswil
Tango Rapperswil

     Affiliate Program